Couldn't find what you looking for?

TRY OUR SEARCH!


I am suffering from severe headaches for a long time. I was prescribed on Fioricet, which I’ve been told is to relieve mild to moderate pain and tension headaches. After few days on Fioricet, my stomach ache started. I think that I am reacting on the drug. I am not sure what to do. There is a relief in my head, but the pain started in the stomach. I need some advice about this.

Loading...


You are right, Fioricet can upset stomach. To prevent this, take this medication with food or milk. If it doesn’t stop, see your doctor about it. Fioricet or its generic Butalbital is a barbiturate, mixed with acetaminophen and caffeine. Acetaminophen is a pain reliever and fever reducer and caffeine is believed to constrict dilated blood vessels.
Reply

Loading...

In addition to what was previously recommended (i.e., taking with food or milk)--if you initially take it with water, be sure to drink a full glass to avoid discomfort.
Reply

Loading...